# SDR CALA2021121402369

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 61,514 hours, 26,969 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Rivet
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: #1 Eng Air Intak
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #1 ENG AIR INTAKE COWL INNER LIP SKIN HAS ONE RIVET HEAD BROKEN OFF/MISSING AT 6 O-CLOCK POSITION -- SEE PHOTO,S PHOTO,S ADDED REMOVED AND REPLACED REF ECRA7111-01387   NO FURTHER ACTION REQD
